# SDR USAABB02133

- Difficulty date: August 20, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N607AU
- Make and model: Boeing 757225
- Aircraft serial: 22203
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Part number: 0205K0S600
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PHL - FL 1268, ON INITIAL CLIMB, CREW INTERMITTENTLY RECEIVED THE EICAS MESSAGE RIGHT ENGINE FIRE AND ASSOCIATED WARNING LIGHTS.  THE FIRE TEST WAS ACCOMPLISHED AND WAS SATISFACTORY IN ALL MODES.  THE WARNINGS DID NOT REOCCUR IN FLIGHT OR ON DESCENT.  MAINTENANCE REPLACED BOTH OVERHEAT DETECTOR SWITCHES ON THE RIGHT ENGINE.  (M)
